Über Zusammenhangseigenschaften von Grenzmengen.

O. Zaubek

Mathematische Annalen (1954/55)

  • Volume: 128, page 290-304
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Zaubek, O.. "Über Zusammenhangseigenschaften von Grenzmengen.." Mathematische Annalen 128 (1954/55): 290-304. <http://eudml.org/doc/160407>.

author = {Zaubek, O.},
journal = {Mathematische Annalen},
keywords = {Topology},
language = {ger},
pages = {290-304},
title = {Über Zusammenhangseigenschaften von Grenzmengen.},
url = {http://eudml.org/doc/160407},
volume = {128},
year = {1954/55},

AU - Zaubek, O.
TI - Über Zusammenhangseigenschaften von Grenzmengen.
JO - Mathematische Annalen
PY - 1954/55
VL - 128
SP - 290
EP - 304
LA - ger
KW - Topology
UR - http://eudml.org/doc/160407
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.